If you need an accessible version of this item please contact JSTOR User Support

Tarski's High School Identities

Stanley Burris and Simon Lee
The American Mathematical Monthly
Vol. 100, No. 3 (Mar., 1993), pp. 231-236
DOI: 10.2307/2324454
Stable URL: http://www.jstor.org/stable/2324454
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Tarski's High School Identities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236